# SDR PCAA0309112

- Difficulty date: September 21, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 32,219 hours, 36,092 cycles
- Engine: Pwa PW120
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, AN EMERGENCY PATH LIGHT AT ROW 8 WAS FOUND TO HAVE A BROKEN WIRE. MAINTENANCE SPLICED THE WIRE USING AN ENVIROMENTAL BUTT SPLICE. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
